# SDR UPS04842893

- Difficulty date: July 1, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5754075501
- Condition: Worn
- Location: Pit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, A PIT DOOR FWD UPPER LOCK PIN GUIDE FITTING WORN.  REMOVED DAMAGED GUIDE FITTING IAW DC8 SRM 51-3-0.  ORIG THICKNESS IS .250 REMAINING MAT .108 IAW DAC DWG 5754075.  FOUND TO BE OUT OF LIMITS IAW DC8 SRM 52-2-0.  REC'D, LOCATED, DRILLED NEW GUIDE FITTING IAW DC8 SRM 51-1-24.  REMOVED FASTENERS IN WEB.  INSTALLED FITTING & FASTENERS IN WEB IAW DC8 SRM 51-1-21, 51-1-20D, & 51-1-20A.
